Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 310251, 10 pages
http://dx.doi.org/10.1155/2014/310251
Research Article

Derivatives of Meromorphic Functions with Multiple Zeros and Small Functions

1College of Applied Mathematics, Chengdu University of Information Technology, Chengdu 610225, China
2Department of Mathematics, Anhui Science and Technology University, Chuzhou 233100, China

Received 21 September 2013; Accepted 16 December 2013; Published 29 January 2014

Academic Editor: Geraldo Botelho

Copyright © 2014 Pai Yang and Peiyan Niu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pai Yang and Peiyan Niu, “Derivatives of Meromorphic Functions with Multiple Zeros and Small Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 310251, 10 pages, 2014. https://doi.org/10.1155/2014/310251.